# SDR CA150120003

- Difficulty date: January 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING A FLIGHT, THE ENGINE REDUCED POWER. THE COMPRESSOR SPEED NG DROPPED TO AROUND 45%. THE PILOT LANDED ON A PRIVATE FARM ROAD. THE CUSTOMER IS WAITING A MECHANIC TO PERFORM TROUBLESHOOTING.
